MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA ASPIRE IOL; INTRAOCULAR LENS

BAUSCH + LOMB INC. ENVISTA ASPIRE IOL; INTRAOCULAR LENS
Model Number EA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A surgery center reported upon insertion of an intraocular lens (iol) into the left eye the trailing haptic had a tear.The incision was enlarged to 3.5mm and the iol was removed.A back up iol of the same model and diopter was successfully implanted.The patient has since recovered.
 
Additional Manufacturer Narrative
The device was discarded and therefore not available for evaluation.Although requested, the inserter information was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, user related factors (such as loading or handling techniques) and/or procedural factors (such as lens and inserter interaction) may have caused or contributed to the event.

Brand Name
ENVISTA ASPIRE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key24400872
Report Number0001313525-2026-00009
Device Sequence Number13290189
Product Code HQL
UDI-Device Identifier10757770608567
UDI-Public(01)10757770608567(17)280630(11)250723(10)3R19549
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEA
Device Catalogue NumberEAU2050
Device Lot Number3R19549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown